Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 259, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 28, 2011, 7:37 AM CDT for 4 counties in South Dakota. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2011, 7:37 AM CDT (12:37 UTC)
- Expired
- Aug 28, 2011, 8:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bon Homme County, SD, Charles Mix County, SD, Douglas County, SD, Hutchinson County, SD
The radar
The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 8:05 AM CDT | HAIL 0.88 | 1 Ne Avon, SD | |
| Aug 28, 8:08 AM CDT | HAIL 1 | 3 E Avon, SD | |
| Aug 28, 8:20 AM CDT | HAIL 0.5 | 5 Wsw Tyndall, SD | VERY HEAVY RAIN. |
| Aug 28, 8:25 AM CDT | HAIL 1.25 | 4 Ssw Tyndall, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 0.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
353
WUUS53 KFSD 281237
SVRFSD
SDC009-023-043-067-281315-
/O.NEW.KFSD.SV.W.0259.110828T1237Z-110828T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
737 AM CDT SUN AUG 28 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA...
EAST CENTRAL CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHWESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 815 AM CDT
* AT 737 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ARMOUR...OR 14 MILES NORTHEAST OF LAKE ANDES...AND
MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAGNER AROUND 745 AM CDT...
DANTE AROUND 750 AM CDT...
TRIPP AROUND 755 AM CDT...
AVON AROUND 800 AM CDT...
TYNDALL AND SCOTLAND AROUND 810 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4285 9792 4319 9854 4344 9832 4315 9764
4314 9764
TIME...MOT...LOC 1237Z 302DEG 35KT 4325 9826
WIND...HAIL 60MPH 1.50IN
$$
MJF1 follow-up statement
216
WWUS53 KFSD 281307
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 AM CDT SUN AUG 28 2011
SDC043-281317-
/O.CAN.KFSD.SV.W.0259.000000T0000Z-110828T1315Z/
DOUGLAS SD-
807 AM CDT SUN AUG 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4285 9792 4308 9830 4321 9814 4320 9811
4323 9811 4326 9807 4315 9764 4314 9764
TIME...MOT...LOC 1307Z 303DEG 35KT 4305 9805
$$
SDC009-023-067-281315-
/O.CON.KFSD.SV.W.0259.000000T0000Z-110828T1315Z/
HUTCHINSON SD-CHARLES MIX SD-BON HOMME SD-
807 AM CDT SUN AUG 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BON HOMME...
EAST CENTRAL CHARLES MIX AND SOUTHWESTERN HUTCHINSON COUNTIES UNTIL
815 AM CDT...
AT 807 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR AVON...OR 23 MILES EAST OF PICKSTOWN...MOVING
SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TYNDALL AROUND 815 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4285 9792 4308 9830 4321 9814 4320 9811
4323 9811 4326 9807 4315 9764 4314 9764
TIME...MOT...LOC 1307Z 303DEG 35KT 4305 9805
WIND...HAIL 60MPH 1.25IN
$$
MJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:56 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 28, 4:56 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 455 AM CDT SAT AUG 27 2011 .DISCUSSION... OVERALL CONDITIONS ACROSS THE MUCH OF THE CENTRAL AND WESTERN U.S. HAVE CHANGED FAIRLY LITTLE OVER THE LAST 24 HOURS...WITH RIDGE BACKING JUST A BIT FARTHER WESTWARD...A LITTLE MORE ESTABLISHED SUBTROPICAL FLOW UP THE BACK SIDE...AND STRONGER NORTHWEST FLOW ESTABLISHED ACROSS THE IMMEDIATE AREA. EVENING RAOBS EXHIBIT A FAIRLY STRONG SHEAR IN PLACE IN LAYER ABOVE 2KM...THANKS TO A 55-60 KT MID LEVEL FLOW. SURFACE RIDGE IN PLACE FROM MINNESOTA TO IOWA FEEDING DRIER AIR IN FROM THE EAST...BUT SLIGHTLY STRONGER RETURN FLOW BRINGING SOME MARGINAL MOISTURE THE LONG WAY THROUGH THE HIGH PLAINS. COMPLEX OF STORMS HAS DEVELOPED ACROSS NORTH DAKOTA HEADING SOUTHEAST...AND IN LAST HALF HOUR OR SO ISOLATED MID LEVEL STORMS HAVE POPPED WEST OF THE JAMES VALLEY. CHALLENGE TODAY IS AGAIN CONVECTIVE TIMING AND PLACEMENT. FOR THE SHORT TERM...CONVECTIVE MODE AT THE START WILL BE DOMINATED BY ISOLATED SUPERCELLS...AS STORMS ALREADY SHOWING GOOD ROTATING CORES AT QUICK EARLY DEVELOPMENT. 45 TO 55 KNOTS OF EFFECTIVE SHEAR INDICATED ON ANALYSIS...AND STEEP MID LEVEL LAPSE RATES WILL RESULT IN AVAILABLE CAPE OF 1000-1500 J/KG. THREAT WITH THESE STORMS WOULD SEEM TO BE MAINLY ISOLATED LARGE HAIL THROUGH THE EARLY MORNING HOURS. THIS AXIS OF ELEVATED INSTABILITY WILL PUSH SLOWLY EASTWARD FROM A HURON TO YANKTON LINE TOWARD DAYBREAK. AT THE SAME TIME... COMPLEX OF STORMS TO THE NORTH WILL CONTINUE TO DIVE SOUTHEAST PER ANY OF THE MYRIAD OF SHORT RANGE MODELS ALONG THE EDGE OF THE ELEVATED MIXED LAYER...AFFECTING AREAS GENERALLY FROM THE JAMES VALLEY EASTWARD THROUGH THE MORNING HOURS. AN INCREASINGLY BETTER ENVIRONMENT SHOULD RESULT IN SOME UPSCALE GROWTH AND INTENSIFICATION AT LEAST THROUGH MID MORNING...AND LOOK FOR STORMS ON THIS COMPLEX FLANK TO ALSO BE CAPABLE OF LARGE HAIL BEFORE WEAKENING OF COMPLEX BEGINS. WILL TIME THE FEATURES GENERALLY ALONG WITH THE SUBTLE UPPER WAVE IN ND AS IT MOVES TOWARD IA BY MIDDAY. BY AFTERNOON...LIKELY NOT A WHOLE LOT OF ACTION REMAINING IN SOUTHEASTERN CWA. THE EFFECT OF CONVECTION CLOUDS/PRECIPITATION WILL MAKE FOR A DIFFICULT TEMPERATURE FORECAST...AND HEDGED THINGS DOWN A BIT WITH THE POST CONVECTIVE DEBRIS/STABILIZATION LIKELY TO PUT DAMPER ON WARMING. HEADING INTO TONIGHT...WEAK HIGH PRESSURE UNDER CLEARING SKIES WILL LIKELY ALLOW FOR AT LEAST SOME PATCHY TO AREAS OF FOG TO DEVELOP LATER IN THE NIGHT. IF RAINFALL BECOMES MORE WIDESPREAD OR SIGNIFICANT...MAY GET SOME AREAS OF DENSE FOG FROM ERN SD INTO NW IA. BOUNDARY LOOKS NOW LIKE IT WILL DISSIPATE OUTSIDE OUT NORTHERN DOORSTEP LATER ON MONDAY...BUT NOT A LOT OF FOCUS FOR PRECIPITATION UNTIL AT LEAST LATER IN THE DAY...WHEN A FAIRLY DISTINCT UPPER WAVE MOVES ACROSS THE AREA LATER MONDAY AFTERNOON INTO MONDAY EVENING. AIRMASS AT LOWER LEVELS WILL REMAIN SOMEWHAT DRY OVER MOST OF AREA...AND TRIMMED BACK TO ONLY A SLIGHT CHANCE LATER IN AFTERNOON AROUND KHON/KBKX AREAS. GOING THROUGH MONDAY NIGHT AND INTO TUESDAY...AN ILL TIMED WAVE WILL MOVE THROUGH AS FLOW TRANSITIONS FROM NORTHWEST TO EVENTUAL SOUTHWEST. GOOD STRONG THETA E ADVECTION WITH STRENGTHENING LOW LEVEL JET...FOCUS FOR MONDAY NIGHT PRIMARILY FROM MID JAMES TO LOWER MISSOURI VALLEY...PUSHING NORTH AND EAST WITH BUILDING RIDGE THROUGH TUESDAY AND TUESDAY EVENING. OTHER THAN THREAT FOR A LINGERING SHOWER OR THUNDERSTORM IN THE FAR NORTHEAST AREAS VERY EARLY WEDNESDAY IN ELEVATED WARM ADVECTION ZONE...SHOULD THEREAFTER THROUGH THURSDAY END UP CAPPED OFF TO ANY MORE CONVECTIVE DEVELOPMENT. WILL SHAKE OFF ANY TENDENCY FOR LOW LEVEL DRYING...AND MAKE FOR A VERY WARM AND HUMID PERIOD. THURSDAY HAS POTENTIAL TO BE VERY WARM...AND MAY BE UNDERDOING TEMPERATURES GIVEN THE MINIMAL CHANCE FOR AN EAST OF SOUTH COMPONENT TO WINDS...LIKELY EVEN MORE SOUTHWEST IN THE PRE FRONTAL ENVIRONMENT. DID RAISE TEMPERATURE...BUT MAY NEED MORE AS A FEW SOLUTIONS INDICATE SHALLOW MIXING TOWARD 100 NOT OUT OF THE QUESTION IN THE LOWER JAMES/LOWER MISSOURI VALLEY. /CHAPMAN && .AVIATION... A THUNDERSTORM COMPLEX...NOW LOCATED IN CENTRAL ND...IS EXPECTED TO TRACK SOUTHEASTWARD ACROSS THE AREA LATE THIS MORNING. TIMING WOULD PLACE IT AT OUR NORTHERN BORDER AROUND 12Z...AND FINALLY REACHING THE KSUX AREA AROUND 15Z. POSSIBLE DEVELOPMENT AHEAD OF THE MAIN THUNDERSTORM COMPLEX COULD BRING A ROUND OF THUNDERSTORMS A FEW HOURS AHEAD OF SCHEDULE. A FEW STORMS WITH STRONG GUSTS AND MARGINAL HAIL IS POSSIBLE. STORMS WILL CLEAR OUT FROM NORTHWEST TO SOUTHEAST AFTER 18Z. LINGERING MOISTURE WILL BRING THE POTENTIAL FOR PATCHY FOG DEVELOPMENT LATE TONIGHT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Aug 28, 6:04 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 604 AM CDT SUN AUG 28 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-291200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 604 AM CDT SUN AUG 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL BE CAPABLE OF HAIL FROM QUARTER TO GOLF BALL SIZE FROM THE LOWER JAMES VALLEY THROUGH THE MISSOURI RIVER CORRIDOR TOWARD SIOUX CITY. ADDITIONALLY...A COMPLEX OF THUNDERSTORMS ACROSS NORTH CENTRAL SOUTH DAKOTA WILL DROP SOUTHEAST AND AFFECT AREAS ALONG AND EAST OF THE JAMES VALLEY STARTING AFTER SUNRISE. THESE STORMS WILL PRODUCE HAIL TO WALNUT SIZE AND WIND GUSTS TO AROUND 60 MPH...TRACKING AS FAR EAST AS THE INTERSTATE 29 CORRIDOR THROUGH MIDDAY. BY AROUND NOON...THE THREAT FOR SEVERE THUNDERSTORMS SHOULD DIMINISH...WITH A FEW LINGERING STORMS ACROSS MAINLY NORTHWEST IOWA IN THE EARLY AFTERNOON. FLOODING... MINOR TO MODERATE FLOODING ON PARTS OF THE JAMES RIVER WILL CONTINUE OVER THE NEXT COUPLE OF WEEKS...BUT RIVER LEVELS WILL SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER IS EXPECTED TO BE LARGELY BELOW FLOOD STAGE DURING THE FIRST HALF OF SEPTEMBER. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN FORT RANDALL DAM AND NEAR PONCA NEBRASKA...WITH RIVER LEVELS CONTINUING TO DROP VERY SLOWLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL RETURN TO THE MISSOURI VALLEY ON MONDAY EVENING...WITH THE THREAT FOR STORMS GRADUALLY SPREADING NORTH AND EAST THROUGH TUESDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. THUNDERSTORMS WILL RETURN ON THURSDAY NIGHT AND FRIDAY...ALONG WITH THE RISK FOR AN ISOLATED SEVERE STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE THROUGH NOON ALONG AND WEST OF INTERSTATE 29. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CHAPMAN
In the hours before
Local storm report, Aug 28, 6:26 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
626 AM CDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL 8 NNE FULTON 43.84N 97.76W
08/28/2011 E0.88 INCH HANSON SD TRAINED SPOTTER
HAIL LASTED THROUGH 605 AM.
&&
JCHAPMANLocal storm report, Aug 28, 7:07 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
707 AM CDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HAIL BRIDGEWATER 43.55N 97.50W
08/28/2011 M1.00 INCH MCCOOK SD TRAINED SPOTTER
0700 AM HAIL BRIDGEWATER 43.55N 97.50W
08/28/2011 M1.00 INCH MCCOOK SD TRAINED SPOTTER
CONTINUATION OF QUARTER SIZE HAIL.
&&
JCHAPMANLocal storm report, Aug 28, 7:28 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 AM CDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM TSTM WND GST 3 W HURON 44.36N 98.28W
08/28/2011 E60 MPH BEADLE SD TRAINED SPOTTER
&&
JCHAPMANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 4:17 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Douglas | 43 min |
| Aug 28, 4:48 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas | 42 min |
| Aug 28, 5:43 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 47 min |
| Aug 28, 5:49 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook, Miner, Sanborn | 41 min |
| Aug 28, 6:30 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook, Miner, Minnehaha | 45 min |
| Aug 28, 6:54 AM CDT | Severe Thunderstorm Warning | FSD | Beadle | 52 min |
| Aug 28, 6:58 AM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Minnehaha, Turner | 47 min |
| Aug 28, 7:33 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Miner, Sanborn | 42 min |
| Aug 28, 7:54 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union, Yankton | 51 min |
| Aug 28, 7:57 AM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 33 min |
| Aug 28, 8:00 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Hanson, Kingsbury, Lake, McCook, Miner and 3 more | 60 min |
| Aug 28, 8:23 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 25 min |
| Aug 28, 8:24 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook, Turner | 51 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.